# SDR SIMA982092

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234AE
- Make and model: Saab 340B
- Aircraft serial: 340B234
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5046 - OVERHEAD EMERGENCY LIGHT AT SEAT 11A DOES NOT ILLUMINATE.  FOUND BULB LOOSE.  RE-SEATED BULB.  OPERATIONAL CHECK GOOD.  (X)
